Hello and I am Kitt. I understand what you are saying, and I don't think addiction is the right word for the AD's. It is your bodies reaction to the withdrawal from the meds that causes the nasty side effects. It is more like your brain has become dependent on this med and now without it you go into withdrawal physically.
I have been battling with my Pdoc re Cymbalta and I want off it but I know to go slow so she will work with me as she already accuses me of wanting to drive the bus. Hey...........my problem is I am a nurse and I know my rights and she is my physician and if she wants to fire me, fine. I will advocate for me.
I think the sad part is no one mentions the awful withdrawal you will go through if taken off the med to quickly. Even slowly you will still have side effects so I understand what you are saying.................
Glad you felt comfortable venting...................stick with us.
Kitt, Moderator: Anxiety, Panic & Depression *~*
I will try to put a smile on your faces...........my Pdoc is ready to fire me..........can you believe that??? Little ole easy going me?
She asked me if I needed surgery would I operate on myself? Of course you know me and it was out of my mouth before I could stop myself................I said "Maybe"
I am the one living with the depression and anxiety and I won't be talked down to and have all my suggestions blown out of the water.
She may have some valid reasons for firing me.............ah well, nurses do not make good patients.
Hugs to allKitt